# SDR CALA2025082007973

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 25,099 hours, 9,223 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 143A111053
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA4435-04300 REV D OPS 018, STEP B1(D), 1 HOLE DRILLED FOR GROUND STUD PER VIEW B-B, SHEET 2, AT STA 380LH PER DRAWING DG235-141882 REV B PRIOR TO ECRA 4435-04614 RELEASE TO N/A OPS 18 PER ITEM 8. REQUEST ENGINEERING APPROVAL TO PLU HOLE OR INSTALL THE GROUND STUD AS WRITTEN. SUPPORT TASK NSA EMX N/R 00225. ESFR INFO ENTRY REPAIRED GROUND STUD HOLE AT STATION 380 JUST OUTBOARD OF STRINGER CLIP 2L IAW UNITED EC/RA 4435-04636 REV ORIGINAL AND EDO # 141882-02-R WITH NO DEVIATIONS   REPAIRED ON NSA EMPOWER MX NR 00225 AND HANGAR NR 5428432. CREATED ESFR#1640
